MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE SPEEDSCAP IMPLANT SYSTEM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. ECLIPSE SPEEDSCAP IMPLANT SYSTEM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number ECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported two of the fibertak anchors within the ar-9400-sbk snapped when pulling through the subscap.Another kit was opened for two more anchors and the case was completed.

Brand Name
ECLIPSE SPEEDSCAP IMPLANT SYSTEM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872488
Report Number1220246-2021-03170
Device Sequence Number11829527
Product Code MBI
UDI-Device Identifier00888867356733
UDI-Public00888867356733
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE¿ SPEEDSCAP¿ IMPLANT SYSTEM
Device Catalogue NumberAR-9400-SBK
Device Lot Number12025498
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1